We use Ruscheweyh derivative to define certain new classes of analytic functions with bounded radius rotation and related to conic domains. Some interesting and significant results such as inclusion results, growth rate of coefficients and radius problems for these new classes of k-uniformly functions. Several special cases are discussed. Results obtained in this paper may stimulate further research activities in this field.
Digital Object Identifier (DOI)
Inayat Noor, Khalida; Fayyaz, Rabia; and Aslam Noor, Muhammad
"Some Classes of k-Uniformly Functions with Bounded Radius Rotation,"
Applied Mathematics & Information Sciences: Vol. 08:
2, Article 10.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol08/iss2/10